# SDR SWAA030037

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 11,940 hours, 6,974 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND LOOSE FASTENER AT FWD ENTRY DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK.  REMOVED AND REPLACED FASTENER PER SRM.
